MAUDE Adverse Event Report: ST. JUDE MEDICAL, INC. ENSITE¿ X AMPLIFIER; COMPUTER, DIAGNOSTIC, PROGRAMMABLE

ST. JUDE MEDICAL, INC. ENSITE¿ X AMPLIFIER; COMPUTER, DIAGNOSTIC, PROGRAMMABLE
Model Number ENSITE-R-AMP-02
Medical Device Problem Code Signal Artifact/Noise (1036)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/06/2025
Type of Reportable Event Malfunction
Event or Problem Description
During a supraventricular tachycardia procedure, catheter distortion, egm noise, and respiration issues occurred causing a delay in procedure.After 30 minutes of troubleshooting and double checking the position of the catheter on fluoroscopy and ice, the case was completed successfully with no patient consequences.
 
Additional Manufacturer Narrative
Additional information: d9, g3, h2, h3, h6.One ensite x amplifier was received for evaluation.The field reported event was not able to be duplicated; noise and impedance testing were successful.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed.No non-conformances associated with the reported event were identified.Based on the information provided to abbott and the investigation performed, the root cause of the reported noise and subsequent delay could not be conclusively determined.

Brand Name
ENSITE¿ X AMPLIFIER
Common Device Name
COMPUTER, DIAGNOSTIC, PROGRAMMABLE
Manufacturer (Section D)
ST. JUDE MEDICAL, INC.
one st. jude medical drive
st. paul MN 55117
Manufacturer (Section G)
ST. JUDE MEDICAL, INC
one st. jude medical drive
st. paul MN 55117
Manufacturer Contact
wendy mccarty
5050 nathan lane north
plymouth, MN 55442
6517565400
MDR Report Key21664792
Report Number2184149-2025-00053
Device Sequence Number18048507
Product Code DQK
UDI-Device Identifier05415067034748
UDI-Public(01)05415067034748(10)10236302
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K242016
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/08/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberENSITE-R-AMP-02
Device Catalogue NumberENSITE-R-AMP-02
Device Lot Number10236302
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/11/2025
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/06/2025
Supplement Date Received by Manufacturer04/08/2025
Initial Report FDA Received Date03/21/2025
Supplement Report FDA Received Date04/08/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/12/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown